# SDR SWAA2018053022270

- Difficulty date: May 15, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 49,300 hours, 28,995 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651618
- Part serial: 001541
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER BEAM RADIUS ADJACENT TO THE INBOARD MOST FASTENER HOLE CRACKED.  R&R R1 DOOR PER MT.
